Alert archive / New Mexico / Flash Flood Warnings in 2010
Flash Flood Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 30, 2010, 8:15 PM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2010, 8:15 PM MDT (02:15 UTC)
- Expired
- Jul 30, 2010, 9:45 PM MDT
- In force
- 90 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sandoval County, NM, Santa Fe County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2366 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180 WGUS55 KABQ 310215 FFWABQ NMC043-049-310345- /O.NEW.KABQ.FF.W.0039.100731T0215Z-100731T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 815 PM MDT FRI JUL 30 2010 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO WEST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 945 PM MDT * AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR COCHITI LAKE...OR ABOUT 15 MILES SOUTH OF LOS ALAMOS...MOVING WEST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. && LAT...LON 3592 10683 3574 10620 3556 10621 3553 10689 $$ 50
2 follow-up statements
170 WGUS75 KABQ 310247 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 847 PM MDT FRI JUL 30 2010 NMC043-049-310345- /O.CON.KABQ.FF.W.0039.000000T0000Z-100731T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE-SANDOVAL- 847 PM MDT FRI JUL 30 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR CENTRAL SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES... AT 844 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR COCHITI PUEBLO...OR ABOUT 21 MILES WEST OF SANTA FE... MOVING WEST/SOUTHWEST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... COCHITI LAKE... 2 MILES NORTH OF SANTO DOMINGO PUEBLO... PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS EXPECTED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO HIGHER GROUND. && LAT...LON 3592 10683 3574 10620 3556 10621 3553 10689 $$ 50
833 WGUS75 KABQ 310343 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 943 PM MDT FRI JUL 30 2010 NMC043-049-310352- /O.EXP.KABQ.FF.W.0039.000000T0000Z-100731T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE-SANDOVAL- 943 PM MDT FRI JUL 30 2010 ...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MDT FOR CENTRAL SANDOVAL AND WEST CENTRAL SANTA FE COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVIEST RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. MINOR FLOODING WILL CONTINUE AND ADDITIONAL HEAVY RAIN MOVING INTO THE AREA MAY EXACERBATE FLASH FLOODING CONCERNS LATER THIS EVENING. LAT...LON 3592 10683 3574 10620 3556 10621 3553 10689 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:42 PM MDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jul 30, 2:42 PM MDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT FRI JUL 30 2010 .DISCUSSION... ACTIVE WEATHER TO CONTINUE THROUGH THE WEEKEND. LOSS OF ABX RADAR WILL MAKE IT TOUGH TO DISCERN FLASH FLOOD POTENTIAL INTO TONIGHT. POSSIBLE RADAR FIX EARLY TONIGHT...BUT MORE LIKELY NOT UNTIL SAT AM. WILL RELY PRIMARILY ON LIGHTNING AND CLOUD TOP TRENDS FOR FLASH FLOOD POTENTIAL. UPPER LOW CONTINUES TO MOVE EVER SO SLOWLY W TOWARD SW NM TODAY. MODELS IN DECENT AGREEMENT THIS LOW GETS DRAWN INTO THE S TO N MONSOON MOISTURE PLUME OVER THE WEEKEND. AT THE SAME TIME A COUPLE OF UPPER LEVEL FEATURES IN OLD MEXICO WILL LIFT N INTO AZ AND W NM OVER THE WEEKEND. THIS ALL ADDS UP TO AN ACTIVE PERIOD OF WEATHER THROUGH AT LEAST SUN. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH SAT EVENING...AND WE MAY HAVE TO CONTINUE IT THROUGH SUN EVE. HIGH PRESSURE WILL TRY AND BUILD BACK W NEXT WEEK INTO NM...WHILE A DISTURBANCE OR TWO CONTINUE TO ROTATE SLOWLY AROUND THE PERIPHERY OF THE HIGH. FAVORED AREAS FOR CONVECTION NEXT WEEK MAY SHIFT TO THE NW ON MON AND ALL OF THE N FROM TUE ON...AS STEERING FLOW GOES FROM N TO S...TO A MORE W TO E DIRECTION. THIS IS COMPLIMENTS OF THE HIGH PRESSURE RIDGE BUILDING OVER NM. THE HIGHER HEIGHTS AND WARMER TEMPERATURES ALOFT SHOULD ALSO REDUCE THE COVERAGE OF STORMS AS WE GO THROUGH NEXT WEEK...BUT ENOUGH LOW LEVEL MOSITURE WILL BE AROUND TO RECYCLE ISOLATED SHOWERS AND STORMS OVER THE W AND N...ESPECIALLY OVER THE HIGHER TERRAIN. CHJ && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS MOVING SLOWLY TO THE WEST OVER THE WESTERN TWO THIRDS OF NEW MEXICO WILL LINGER THROUGH THIS EVENING. A FEW SHOWERS AND STORMS WILL PERSIST PAST MIDNIGHT... MAINLY IN THE WESTERN THIRD OF THE AREA. THE MAIN THREAT WITH THESE SLOW MOVING CELLS WILL BE LOCALIZED VERY HEAVY RAINFALL AND ASSOCIATED IFR CIG AND VSBY. AWAY FROM SHOWERS AND STORMS...CIGS AND VSBYS ARE EXPECTED TO BE VFR. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... SUFFICIENT MOISTURE WILL LINGER TO ALLOW FOR SCATTERED TO NUMEROUS DIURNAL SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH SATURDAY FOR NEARLY ALL AREAS OF NORTHERN AND CENTRAL NEW MEXICO. SLOW MOVING SHOWERS AND STORMS WILL BE CAPABLE OF GENERATING HEAVY DOWNPOURS... HENCE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY NOT ONLY FOR THE WESTERN THIRD OF THE STATE...BUT FOR THE NORTHERN MOUNTAIN REGIONS AS WELL. A TREND TOWARD SOMEWHAT DRIER CONDITIONS FOR THE SOUTHEAST HALF OF OUR AREA COULD BEGIN AS EARLY AS SUNDAY AND EXTEND INTO EARLY NEXT WEEK AS A RIDGE OF HIGH PRESSURE ALOFT BUILDS BACK INTO SOUTHEAST NEW MEXICO FROM CENTRAL TEXAS. IN THE MEANTIME MINIMUM RH WILL RANGE FROM NEAR 20 PERCENT IN THE LOWLANDS TO 50 PERCENT IN THE MOUNTAINS. OVERNIGHT RH RECOVERY WILL BE GOOD TO EXCELLENT THROUGH AT LEAST SUNDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 89 65 88 / 50 50 50 40 DULCE........................... 55 86 55 88 / 50 60 60 50 CUBA............................ 54 85 52 86 / 50 60 60 50 GALLUP.......................... 60 83 60 82 / 50 50 60 50 EL MORRO........................ 54 81 56 80 / 60 70 50 50 GRANTS.......................... 57 82 58 84 / 50 40 60 40 QUEMADO......................... 58 78 58 81 / 50 50 50 40 GLENWOOD........................ 63 85 62 92 / 70 60 50 50 CHAMA........................... 50 79 52 80 / 60 70 70 70 LOS ALAMOS...................... 57 84 55 86 / 60 40 50 40 PECOS........................... 56 85 56 87 / 40 40 50 30 CERRO/QUESTA.................... 51 79 53 82 / 60 40 50 40 RED RIVER....................... 45 75 48 76 / 60 50 50 50 ANGEL FIRE...................... 45 78 48 79 / 40 40 50 40 TAOS............................ 54 82 55 84 / 60 40 50 30 ESPANOLA........................ 60 90 58 92 / 60 30 50 30 SANTA FE........................ 61 85 60 87 / 50 40 50 30 SANTA FE AIRPORT................ 60 86 60 87 / 40 40 50 30 ALBUQUERQUE FOOTHILLS........... 65 87 65 91 / 40 30 40 30 ALBUQUERQUE HEIGHTS............. 67 88 67 87 / 40 30 40 30 ALBUQUERQUE VALLEY.............. 62 89 63 92 / 40 30 40 30 ALBUQUERQUE WEST MESA........... 63 88 64 97 / 40 30 40 30 LOS LUNAS....................... 63 92 64 94 / 40 30 40 30 RIO RANCHO...................... 65 91 66 94 / 40 30 40 30 SOCORRO......................... 63 88 63 90 / 50 40 40 30 SANDIA PARK/CEDAR CREST......... 54 81 53 82 / 40 40 40 30 MORIARTY/ESTANCIA............... 57 87 56 88 / 30 40 40 30 CLINES CORNERS.................. 58 82 59 84 / 30 40 40 30 GRAN QUIVIRA.................... 58 84 58 86 / 40 40 30 30 CARRIZOZO....................... 61 88 60 90 / 30 40 30 20 RUIDOSO......................... 56 80 52 82 / 40 40 30 30 CAPULIN......................... 55 84 55 90 / 30 20 30 40 RATON........................... 58 85 57 89 / 40 30 40 30 LAS VEGAS....................... 55 83 57 85 / 20 30 40 30 CLAYTON......................... 65 92 65 95 / 20 20 20 20 ROY............................. 61 86 62 91 / 20 20 20 20 CONCHAS......................... 69 97 68 100 / 20 20 20 20 SANTA ROSA...................... 61 93 61 94 / 20 20 20 20 TUCUMCARI....................... 67 95 68 98 / 10 10 20 10 CLOVIS.......................... 64 93 67 95 / 10 10 20 10 PORTALES........................ 65 95 68 97 / 10 10 20 10 FORT SUMNER..................... 65 96 66 96 / 10 10 20 20 ROSWELL......................... 66 94 69 97 / 20 10 20 10 PICACHO......................... 61 91 60 93 / 30 20 20 20 ELK............................. 57 84 57 86 / 30 30 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ501>514-516-517. && 40/07
Hazardous weather outlook, Jul 30, 7:03 AM MDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 703 AM MDT FRI JUL 30 2010 NMZ501>540-311200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 703 AM MDT FRI JUL 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF WESTERN AND NORTHERN NEW MEXICO THIS AFTERNOON THROUGH SATURDAY AFTERNOON. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAIN AT RATES UP TO 2 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY THROUGH SATURDAY EVENING...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF WESTERN AND NORTHERN NEW MEXICO. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AT RATES UP TO 2 INCHES PER HOUR. SUNDAY...COMPUTER MODELS SUGGEST THE POTENTIAL FOR LOCALLY HEAVY RAIN AND FLASH FLOODING MAY PERSIST ACROSS MUCH OF NORTHERN AND WESTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAIN AMOUNTS AND FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 44
In the hours before
Special weather statement, Jul 30, 5:07 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 507 PM MDT FRI JUL 30 2010 NMZ510-302330- SAN JUAN MOUNTAINS- 507 PM MDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RIO ARRIBA COUNTY THROUGH 530 PM MDT... AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF TRES PIEDRAS...OR ABOUT 24 MILES EAST OF TIERRA AMARILLA...MOVING TOWARDS THE WEST/NORTHWEST AT 12 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN RIO ARRIBA COUNTY BETWEEN TIERRA AMARILLA AND TRES PIEDRAS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3654 10644 3688 10640 3675 10606 3658 10611 TIME...MOT...LOC 2306Z 113DEG 22KT 3669 10613 50
Local storm report, Jul 30, 5:55 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT FRI JUL 30 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 3 N NAVAJO DAM 36.84N 107.61W
07/30/2010 SAN JUAN NM EMERGENCY MNGR
RUNNING WATER AND ROCKS OVER STATE ROAD 511 AT MILE
MARKER 3 AND MILEMARKER 7 TRAPPING MOTORISTS IN BETWEEN.
ONE VEHICLE HIT ROCKS AND RUPTURED GAS TANK.
&&
EVENT NUMBER ABQ1002119
GUYERSpecial weather statement, Jul 30, 7:05 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 705 PM MDT FRI JUL 30 2010 NMZ519-521-310130- ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 705 PM MDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA...EASTERN BERNALILLO AND EXTREME WESTERN TORRANCE COUNTIES THROUGH 730 PM MDT... AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ISOLATED THUNDERSTORMS OVER THE GREATER ALBUQUERQUE AREA AND WERE PROPAGATING TOWARDS THE WEST AT 10 MPH. EXPECT ANYWHERE FROM A TENTH TO 0.35 INCHES DURING A 30 MINUTES TIME. AREAS AFFECTED BY THESE STORMS INCLUDE...LOS LUNAS...NORTHEAST HEIGHTS... ...FOUR HILLS AREA...NORTHWEST ALBUQUERQUE...ISLETA PUEBLO...BOSQUE FARMS...SOUTH VALLEY...LOS RANCHOS DE ALBUQUERQUE AND PAJARITO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3478 10694 3518 10678 3511 10624 3475 10635 TIME...MOT...LOC 0102Z 113DEG 22KT 3496 10662 50
Special weather statement, Jul 30, 7:12 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 712 PM MDT FRI JUL 30 2010 NMZ511-518-310145- JEMEZ MOUNTAINS-SANTA FE METRO AREA- 712 PM MDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANDOVAL...WESTERN SANTA FE AND EXTREME SOUTHEASTERN LOS ALAMOS COUNTIES THROUGH 745 PM MDT... AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF LA CIENEGA...OR ABOUT 9 MILES WEST OF SANTA FE...MOVING WEST/SOUTHWEST AT 10 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...LA CIENEGA...LA BAJADA... COCHITI LAKE...COCHITI PUEBLO...SANTO DOMINGO PUEBLO...PENA BLANCA AND DOMINGO. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3543 10638 3575 10642 3580 10603 3561 10602 TIME...MOT...LOC 0112Z 074DEG 16KT 3568 10613 50
Special weather statement, Jul 30, 7:50 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 750 PM MDT FRI JUL 30 2010 NMZ529-532-533-310230- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 750 PM MDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES THROUGH 830 PM MDT... AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF DILIA...OR ABOUT 27 MILES SOUTHEAST OF LAS VEGAS...MOVING TOWARDS THE WEST/SOUTHWEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHERN SAN MIGUEL COUNTY AND THE ANTON CHICO AREA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3514 10518 3535 10515 3531 10491 3518 10493 TIME...MOT...LOC 0150Z 259DEG 5KT 3527 10495 50
Special weather statement, Jul 30, 7:57 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 757 PM MDT FRI JUL 30 2010 NMZ511-512-517-518-310245- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 757 PM MDT FRI JUL 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANDOVAL...NORTHERN SANTA FE AND SOUTHERN LOS ALAMOS COUNTIES THROUGH 845 PM MDT... AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FRIJOLES...OR ABOUT 12 MILES SOUTH OF LOS ALAMOS...MOVING WEST/SOUTHWEST AT 10 MPH. ANOTHER STRONG STORM WAS DEVELOPING 2 MILES SOUTHWEST OF NAMBE PUEBLO AND WILL GRADUALLY DRIFT TOWARDS THE WEST/SOUTHWEST. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. EXPECT HOURLY RAINFALL RATES BETWEEN 1 TO 1.25 INCHES. AREAS AFFECTED BY THESE STORMS INCLUDE...COCHITI LAKE...SANTO DOMINGO PUEBLO...COCHITI PUEBLO AND PENA BLANCA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3590 10594 3571 10588 3544 10649 3581 10659 TIME...MOT...LOC 0156Z 100DEG 20KT 3573 10629 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:02 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 118 min |
| Jul 30, 7:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jul 30, 7:12 PM MDT | Special Weather Statement | ABQ | Santa Fe | 33 min |
| Jul 30, 7:19 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 86 min |
| Jul 30, 7:45 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 30 min |
| Jul 30, 7:50 PM MDT | Special Weather Statement | ABQ | San Miguel | 40 min |
| Jul 30, 7:53 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jul 30, 7:57 PM MDT | Special Weather Statement | ABQ | Los Alamos | 48 min |
| Jul 30, 8:00 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 2 hr |
| Jul 30, 8:05 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 85 min |
| Jul 30, 8:32 PM MDT | Special Weather Statement | ABQ | Santa Fe | 43 min |
| Jul 30, 9:41 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, San Miguel, Santa Fe | 3 hr |
| Jul 30, 9:54 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Taos, Union | 3 hr |
| Jul 31, 12:55 AM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Taos, Union | 110 min |
| Jul 31, 11:57 AM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 93 min |
| Jul 31, 12:27 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 93 min |
| Jul 31, 1:04 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 116 min |
| Jul 31, 1:37 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 113 min |
| Jul 31, 1:57 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 63 min |
| Jul 31, 2:05 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Valencia | 85 min |
| Jul 31, 2:15 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 2 hr |
| Jul 31, 2:40 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 80 min |
| Jul 31, 2:43 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, San Juan | 107 min |
| Jul 31, 2:57 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Jul 31, 3:58 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 2 hr |
| Jul 31, 4:13 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jul 31, 4:36 PM MDT | Areal Flood Advisory | ABQ | Colfax | 84 min |
| Jul 31, 4:53 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 112 min |
| Jul 31, 4:59 PM MDT | Flash Flood Warning | ABQ | McKinley | 2 hr |
| Jul 31, 5:11 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 109 min |
| Jul 31, 5:20 PM MDT | Areal Flood Advisory | ABQ | Socorro | 85 min |
| Jul 31, 5:35 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 115 min |
Nearby
Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.